A singular integral equation of the first kind for the Neumann problem
Differencialʹnye uravneniâ, Tome 24 (1988) no. 1, pp. 110-115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_1_a12,
author = {I. K. Lifanov},
title = {A singular integral equation of the first kind for the {Neumann} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {110--115},
year = {1988},
volume = {24},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_1_a12/}
}
I. K. Lifanov. A singular integral equation of the first kind for the Neumann problem. Differencialʹnye uravneniâ, Tome 24 (1988) no. 1, pp. 110-115. http://geodesic.mathdoc.fr/item/DE_1988_24_1_a12/